MathSciNet Relay Station
MathSciNet bibliographic data
MR126533 (23 #A3829) 30.56 (30.50)
Azpeitia, A. G. On the maximum modulus and the maximum term of an entire Dirichlet series. Proc. Amer. Math. Soc. 12 1961 717–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement